Research Repository

A topological approach to multiattribute decision

Arranz, N and Fernandez De Arroyabe, JC (2011) 'A topological approach to multiattribute decision.' International Journal of Management Science and Engineering Management, 6 (5). pp. 350-355. ISSN 1750-9653

Full text not available from this repository.

Abstract

We examine the problem of establishing a preference relation when consumers obtain, as result of the measurement process, non-homogeneous values (quantitative and qualitative) that make difficult to construct a global assessment. We suggest that it is possible to treat the multiattribute decision process from topology: firstly establishing the phases of representational measurement process and the conditions in which measurement exists, and secondly determining the preference relation and the conditions to set it up.

Item Type: Article
Uncontrolled Keywords: decision; preference relation; multiattribute decision; representation problem
Subjects: H Social Sciences > HD Industries. Land use. Labor > HD28 Management. Industrial Management
Divisions: Faculty of Social Sciences
Faculty of Social Sciences > Essex Business School
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 16 Feb 2016 10:02
Last Modified: 15 Jan 2022 01:02
URI: http://repository.essex.ac.uk/id/eprint/16078

Actions (login required)

View Item View Item